# SDR IPXA10160428

- Difficulty date: June 1, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,253 hours, 3,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, BULK CARGO FLOOR PANEL NR 161GF REQUIRES REPLACEMENT IAW EO A300-5320-16407-D.  FABRICATED BULK CARGO FLOOR PANEL NR 161GF IAW EO A300-5320-16407-D, APPENDIX D.
